# SDR 99UAL900625

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Part number: S283T00610
- Condition: Dirty
- Location: Wing Slide
- Component: Eldec Corp, S283T00610
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO EWR DUE TO EICAS WING SLIDE MESSAGE.  LEFT OFF-WING SLIDE COMPARTMENT DOOR FOUND CLOSED.  DOOR SENSOR S283T006-10 WAS FOUND TO BE DIRTY.  SENSOR WAS CLEANED, AND TESTED GOOD.
